# SDR DL76L060607

- Difficulty date: July 22, 2006
- Submitted: July 27, 2006
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 67,315 hours, 10,286 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Unserviceable
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT CREW REPORTED CENTER FUEL READING 2200 LBS LOW AND RT MAIN APPROX 1900 LBS HIGH.  ITEM HAS 1 PREV WRITE UP RETURNING TO GATE FOR MTC INSP.  REF ITEM 7 THIS LOG REPLACED BOTH RT MAIN TANK BOOST PUMPS   MOTIVE CHECK VALVE AND DISCHARGE CHECK VALVE.  REMOVED AND REPLACED BOTH RT TANK BOOST PUMPS AS WELL AS MOT CHECK VALVE AND DISCHARGE CHECK VALVE.  VERIFIED CONTINUOUS PUMP OPERATION AND NO FURTHER FUEL MIGRATION OR TRANSFER.
